# SDR ASAA0946464

- Difficulty date: August 25, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 55,743 hours, 31,958 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Component: Le Slat
- Component part number: 65C26602302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 T/E WEDGE IS DELAMINATED 2 INCHES FROM I/B END UPPER SURFACE ON PREVIOUS REPAIR.  REPAIRED NR 5 SLAT T/E WEDGE PER SRM 57-43-02.
